MAUDE Adverse Event Report: ARTHREX, INC. CCU, SYNERGY VISION; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

ARTHREX, INC. CCU, SYNERGY VISION; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CCU, SYNERGY VISION
Medical Device Problem Codes Overheating of Device (1437); Smoking (1585); Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 06/11/2025, it was reported by a sales representative via sems-(b)(4) that an ar-3200-0026 synergy console overheated.This was discovered during the case with no patient harm.06/24/2025 additional information was received by a sales representative via sems-(b)(4) that nurse and staff members involved in the case heard a popping sound and witnessed smoke come from inside the ccu.The rep was not present at the time of the case.This was during the same event as reported earlier.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude the most likely cause.The most likely cause of the reported failure is user error, including improper device settings.The complaint allegation could not be confirmed, as the device was not received for evaluation, and no evidence of the reported failure was provided.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Functional evaluation: ccu (b)(6) was subjected to functional testing per (b)(4), fco procedure, ccu, arthrex synergy vision (gen3) using a known good test camera head and a known good test tablet, as well as a known good test camera head and a known good test nano handpiece.Functional evaluation test performed for tablet pair connectivity, led lights guide and video, light engine turns and operate normally.A test case was then created successfully captured 2 images and 1 video, and no functional issues were observed.The device power cycles several times and reevaluated and no functional issues were observed.The device was tested again while exercising the connection of the test camera head to the camera receptacle on the ccu, white balance nano and no functional issues were observed.A system test on level amt and ber did not identify any issues with the system performance.The bottom of the carrier board had flux residue markings commonly seen from the manufacture process.Ccu power supply was inspected for thermal damage, no evidence was found.The engineering examination concluded, the ccu had significant white, dust-like fibrous material accumulating in the power supply and main boards.This material appears to be created outside the ccu causing the exhaust fans to pull into the ccu.See attached engineering report for additional details.The reported event of "synergy console "overheated" involving a "popping sound" and witnessed "smoke coming from inside the ccu" is therefore, not confirmed.No problem found.The evaluation did not reveal any issues relevant to the reported event.

Brand Name
CCU, SYNERGY VISION
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22461655
Report Number1220246-2025-02817
Device Sequence Number12919955
Product Code GCJ
UDI-Device Identifier00888867443761
UDI-Public(01)00888867443761(11)240503(10)15241175
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCCU, SYNERGY VISION
Device Catalogue NumberAR-3200-0026
Device Lot Number15241175
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date06/11/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2025
Supplement Date Received by Manufacturer10/08/2025
12/01/2025
Initial Report FDA Received Date07/09/2025
Supplement Report FDA Received Date10/15/2025
12/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/03/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown